# SDR DXTA2025090904876

- Difficulty date: September 7, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N954QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0402
- Aircraft time: 1,197 hours, 818 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 69481013
- Condition: Defective
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE AFTER GEAR SELECTED UP, WE GOT AN AMBER GEAR DISAGREE CAS MSG WITH AN INDICATION OF THE RIGHT MAIN GEAR AMBER DN ON THE EICAS DISPLAY.  WE RAN THE QRH AND LOWERED THE GEAR. GEAR THEN INDICATED 3 GREEN.  PROCEEDED TO AN UNEVENTFUL LANDING.    REMOVED RH MLG UPLOCK SWITCH P/N:6948101 - 3 SN: NSN.-INSTALLED CUSTOMER SUPPLIED NEW UPLOCK SWITCH HARNESS P/N:6948101Â·3, S/N:NSN. WORK DONE IAW CE680A AMM 32-32-25
